# SDR 2005UALA00165

- Difficulty date: February 20, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 39,540 hours, 13,677 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N832253
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LT CREASE BEAM AT STA 670-680, LBL 64 HAS CORROSION.  DAMAGE CAUSED BY TYPICAL FLOOR AREA CORROSION AT DOOR SILL LOCATIONS.  ANGLE WHICH IS PART OF THE LOWER DOOR SILL INSTALLATION WAS REMOVED AND REPLACED TO ADDRESS THE OUT OF LIMITS CORROSION.
